# SDR AALA2020062399027

- Difficulty date: June 9, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LOWER CENTER AFT BULKHEAD STIFFENER ANGLE AT BS 500I AND BL 0. REPLACED ANGLE PER SRM 51-40-02.
